# SDR 99ZZZM763

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 355
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 613 - GSO - SERVICE CHECK FOUND ONE SMOKE DETECTOR LAMP INOPERATIVE (LOWER DETECTOR).  RELAMPED.  (M)
